# SDR USAA2011013190408

- Difficulty date: January 29, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 34,632 hours, 12,474 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215600500600
- Part serial: 2176
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - LEVEL 2 CORROSION ON THREADS OF RIGHT MAIN LANDING GEAR PINTLE PIN.  REPLACED RIGHT MAIN LANDING GEAR PINTLE PIN IAW JOB CARD 26T00032001.
